# SDR ASAA2021010433817

- Difficulty date: January 4, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 46,414 hours, 14,014 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3401169310SD
- Condition: Debonded
- Location: Nr 1 Eng Fan Bld
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 NR 1 ENGINE FAN BLADE LUBE SPACER NR 4 ELASTOMER IS DISBONDED.  GROUNDED-YES.  REMOVED AND REPLACED NR 1 ENGINE FAN BLADE LUBE SPACER, PER T/C 78472010.
